It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Mental Health Message Board


Mental Health Board Index


Re: Cyclothymia
Aug 8, 2013
[QUOTE=Robocat;5208966]I would talk to your dr about your concerns regarding your medications. It does take a while for your body to adjust to medications, which is why we only see them every 3 weeks. I believe it takes some medications 2-3 weeks to take full effect. I don't think you mentioned which one you were taking, but if you're concerned about weight gain, I would bring that up with your doc.

Best play it safe and leave it to the pros. I wish you the best, I'm sure it'll work out. Thing'll get better.[/QUOTE]

Thank you,mi know.... I just expect instant gratification, I fig sealing out advice from other people who experienced the same problems might help me understand this disease! I'm on seroquel, 50 mg. I took an extra 25 during day yesterday and woa, I felt soo out of it, barely could talk and just knocked out.. I do hair, so that was extremely difficult ! Thanks so much for ur respond I go back to doc on 26 th, I hate calling bc I feel like I'm bugging, which I'm sure to them I'm not.thanks again!!!!





All times are GMT -7. The time now is 09:08 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!